# SDR YENA2024081301132

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 77,151 hours, 27,763 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOCATED AT FR 34 BTW STR 41L AND STR 42L IN FWD CA RGO COMPARTMENT (CPCP FINDING); (RESOLVED ON W/O: 1301446 TASKCARD: NR-00024) REF AEROMAN WO 2024- 51/1 NR 2024- 370815. REMOVED AND REPLACED SHEAR TIE LOCATED AT FR 34 BTW STR 41L AND STR 42L IN FWD CARGO COMPARTMENT (CPCP FINDING ) IAW A320 SRM 51-42-11, SRM 51-72-11 AND DWG D53231375 MATERIAL USED: PO OF SEALANT: 202415307600101, PO OF PRIMER: 2024-123582-001/001, PO OF PAINT: 2023-262386-001/001 DONE BY J. PEREZ 8643722.
